On the question of $AC$-removability of quasi-conformal curves
Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 566-568
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_3_a12,
author = {S. P. Ponomarev},
title = {On the question of $AC$-removability of quasi-conformal curves},
journal = {Doklady Akademii Nauk},
pages = {566--568},
year = {1976},
volume = {227},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a12/}
}
S. P. Ponomarev. On the question of $AC$-removability of quasi-conformal curves. Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 566-568. http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a12/